MAUDE Adverse Event Report: XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Model Number NOVALUNG CONSOLE (LINUX BOARD)
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported that on (b)(6) 2025 at approximately 7:15 pm (local), the xenios console (s/n: (b)(6), which had been on standby and primed since on (b)(6) 2025 at 2800 rpm and 2.0 l/min flow, unexpectedly switched to emergency mode and two critical alarms were triggered: # 403 - technical failure: operator panel and #10e - pump drive in emergency mode.This was accompanied by continuous audible warning.Upon inspection, the touch panel was responsive, but the rotary knob and switch keys were nonfunctional.After removing and inserting the console´s batteries, the system restarted and functioned normally.There was no patient involvement.The complaint sample was not available for product evaluation.
 
Additional Manufacturer Narrative
Additional information: h6 plant investigation: non-conformity was not observed during manufacturing process.The review of the repair history in the qtrak complaint amd system of the console showed no repair activities.The console was inspected onsite, and the reported failure could not be reproduced.No defect was found.A software update to the latest version (3.2.4) has been performed, and the device is ready for use again.
 
Event or Problem Description
A user facility reported that on (b)(6) 2025 at approximately 7:15 pm (local), the xenios console (s/n (b)(6)), which had been on standby and primed since (b)(6) 2025 at 2800 rpm and 2.0 l/min flow, unexpectedly switched to emergency mode and two critical alarms were triggered: # 403 - technical failure: operator panel and #10e - pump drive in emergency mode.This was accompanied by continuous audible warning.Upon inspection, the touch panel was responsive, but the rotary knob and switch keys were nonfunctional.After removing and inserting the console´s batteries, the system restarted and functioned normally.There was no patient involvement.The complaint sample was not available for product evaluation.

Brand Name
NOVALUNG CONSOLE (LINUX BOARD)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22838530
Report Number3012172416-2025-00082
Device Sequence Number21184684
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNOVALUNG CONSOLE (LINUX BOARD)
Device Catalogue NumberF30000162
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown